Regular and Chaotic Dynamics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2004, Volume 9, Issue 1, Pages 29–34 (Mi rcd728)  

This article is cited in 2 scientific papers (total in 2 papers)

Notes on diffusion in collisionless medium

V. V. Kozlov

Steklov Institute of Mathematics, Russian Academy of Sciences, 117966 Moscow, Russia

Abstract: A collisionless continuous medium in Euclidean space is discussed, i.e. a continuum of free particles moving inertially, without interacting with each other. It is shown that the distribution density of such medium is weakly converging to zero as time increases indefinitely. In the case of Maxwell's velocity distribution of particles, this density satisfies the well-known diffusion equation, the diffusion coefficient increasing linearly with time.

DOI: https://doi.org/10.1070/RD2004v009n01ABEH000262


Bibliographic databases:

MSC: 37H10, 70F45
Received: 06.10.2003
Language:

Citation: V. V. Kozlov, “Notes on diffusion in collisionless medium”, Regul. Chaotic Dyn., 9:1 (2004), 29–34

Citation in format AMSBIB
\Bibitem{Koz04}
\by V. V. Kozlov
\paper Notes on diffusion in collisionless medium
\jour Regul. Chaotic Dyn.
\yr 2004
\vol 9
\issue 1
\pages 29--34
\mathnet{http://mi.mathnet.ru/rcd728}
\crossref{https://doi.org/10.1070/RD2004v009n01ABEH000262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058896}
\zmath{https://zbmath.org/?q=an:1047.82018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RCD.....9...29K}


Linking options:
  • http://mi.mathnet.ru/eng/rcd728
  • http://mi.mathnet.ru/eng/rcd/v9/i1/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, O. G. Smolyanov, “Wigner function and diffusion in collisionfree media of quantum particles”, Theory Probab. Appl., 51:1 (2007), 168–181  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. V. V. Kozlov, “Kineticheskoe uravnenie Vlasova, dinamika sploshnykh sred i turbulentnost”, Nelineinaya dinam., 6:3 (2010), 489–512  mathnet  elib
  • Number of views:
    This page:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021